Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2016, 7:27 PM CDT for La Salle County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 7:27 PM CDT (00:27 UTC)
- Expired
- Apr 17, 2016, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County La Salle County, TX
The radar
The Corpus Christi radar (KCRP), 154 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
631
WFUS54 KCRP 180027
TORCRP
TXC283-180100-
/O.NEW.KCRP.TO.W.0004.160418T0027Z-160418T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LA SALLE COUNTY IN SOUTHERN TEXAS...
* UNTIL 800 PM CDT
* AT 726 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES NORTH OF
FORT EWELL SITE...OR 17 MILES SOUTHEAST OF COTULLA...AND IS NEARLY
STATIONARY.
HAZARD...DAMAGING RAIN WRAPPED TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LA SALLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2833 9903 2828 9885 2815 9892 2821 9909
TIME...MOT...LOC 0026Z 012DEG 2KT 2829 9899
TORNADO...OBSERVED
HAIL...1.00IN
$$
HEAVENER1 follow-up statement
896
WWUS54 KCRP 180051
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
751 PM CDT SUN APR 17 2016
TXC283-180101-
/O.EXP.KCRP.TO.W.0004.000000T0000Z-160418T0100Z/
LA SALLE TX-
751 PM CDT SUN APR 17 2016
...THE TORNADO WARNING FOR SOUTHEASTERN LA SALLE COUNTY WILL EXPIRE
AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2833 9903 2828 9885 2815 9892 2821 9909
TIME...MOT...LOC 0050Z 012DEG 2KT 2829 9899
$$
HEAVENERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 5:09 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 17, 5:09 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
509 PM CDT SUN APR 17 2016
.SHORT TERM (TONIGHT THROUGH MONDAY)...LARGE OMEGA BLOCKING
PATTERN WITH DEEP UPPER LOW OVER THE FOUR CORNERS REGION...A
SECOND TROUGH OFF THE ATLANTIC COAST AND A RIDGE OVER THE GREAT
LAKES AND EAST CENTRAL CONUS WILL PROVIDE FOR AN UNSETTLED WEATHER
PATTERN THROUGH THE SHORT TERM. MAJORITY OF CONVECTION THIS
AFTERNOON HAS REMAINED NORTH OF THE REGION...BUT POTENTIAL REMAINS
FOR CONTINUED ACTIVITY THIS EVENING. MAIN CONCERN WILL BE FOR
HEAVY RAINFALL WITH FLASH FLOODING AND A SLIGHT CHANCE FOR STRONG
TO SEVERE STORMS MONDAY AND MONDAY NIGHT. AS SURFACE BOUNDARY
SHIFTS SOUTH TO THE REGION TOMORROW AND STALLS EXPECT INCREASING
COVERAGE OF SHOWERS AND STORMS TO DEVELOP. THIS WILL PROVIDE A
FOCUS FOR CONVECTION SUPPORTED BY INCREASING DEEP MOISTURE...WITH
DIFFLUENT PATTERN ALOFT AND IMPULSES PASSING OFF UPPER LOW. HI-
RES MODELS HAVE NOT BEEN PERFORMING THEIR BEST WRT CONVECTION
TODAY ACROSS THE REGION WHERE CAP REMAINED OVER MUCH OF THE
COASTAL BEND TODAY. CURRENT THINKING IS THAT A CONVECTIVE SYSTEM
WILL DEVELOP AHEAD OF BOUNDARY NORTH OF THE REGION OVERNIGHT/EARLY
MONDAY MORNING AND SLOWLY PUSH SOUTH TOWARDS THE COAST MONDAY AND
MONDAY NIGHT. CONFIDENCE IS NOT THE HIGHEST IN WHEN HEAVIEST
RAINFALL WILL OCCUR...AS IT ALL DEPENDS ON TIMING OF
BOUNDARY...BUT ALL FACTORS ARE IN PLACE FOR HEAVY RAINFALL ACROSS
MOST OF SOUTH TEXAS. FOLLOWED WPC QPF AMOUNTS THROUGH THE
PERIOD...WITH 3 TO 5 INCHES OF RAINFALL OVER COUNTIES INCLUDED IN
FLASH FLOOD WATCH (ALL BUT RIO GRANDE PLAINS)...WITH ISOLATED
HIGHER AMOUNTS OF UP TO 7 INCHES AROUND THE VICTORIA CROSSROADS
MONDAY THROUGH MONDAY NIGHT. FURTHER WEST ACROSS THE RIO GRANDE
PLAINS 1 TO 2 INCHES WILL STILL BE POSSIBLE. IN ADDITION TO THE
HEAVY RAINFALL THREAT THERE IS A POTENTIAL FOR STRONG TO SEVERE
STORMS TO DEVELOP AMONGST THIS ACTIVITY. SPC HAS PLACED MOST OF
SOUTH TEXAS IN A SLIGHT RISK FOR SEVERE WEATHER TOMORROW. HIGHEST
THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL
AHEAD OF AND ALONG BOUNDARY.
WRT TEMPERATURES...OVERNIGHT TEMPERATURE WILL BE FAIRLY
PERSISTENT...STAYING IN THE UPPER 60S TO LOW 70S. TOMORROW
CONTINUED CLOUD COVER AND MORE RAIN ACROSS THE REGION WILL KEEP
AFTERNOON HIGHS LOWER THAN TODAY IN THE MID 70S TO LOWER 80S.
MODERATE TO STRONG EASTERLY FLOW TODAY AND LONG-PERIOD SWELLS HAS
CAUSED TIDAL OVERFLOW OVER GULF FACING BEACHES. THIS PERSISTENT
FLOW WILL KEEP THE THREAT FOR COASTAL FLOODING TONIGHT THROUGH
MONDAY AFTERNOON. IN ADDITION...A HIGH RISK FOR DANGEROUS RIP
CURRENTS WILL CONTINUE THROUGH TOMORROW.
HIGH SEAS HAVE ALSO DEVELOPED WITH MODERATE TO STRONG EASTERLY
WINDS...AND A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF
WATERS THROUGH TOMORROW NIGHT. WINDS WILL GRADUALLY DIMINISH
THROUGH THE DAY TOMORROW...BUT SEAS WILL BE SLOWER TO RESPOND.
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...THE UPPER LOW WILL BE SLOWLY
MOVING EAST ACROSS THE CENTRAL HIGH PLAINS TUESDAY AND WEDNESDAY.
CHANCES FOR RAINFALL WILL BE DEPENDENT UPON WHERE LOW LEVEL BOUNDARY
AND DEEP MOISTURE AXIS WILL BE. ECMWF/GFS INDICATE SOUTH TEXAS
REGION WILL BE IN THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET
STREAK MOVING ACROSS EAST TEXAS THAT COULD FOCUS UPPER LEVEL
DIVERGENCE OVER THE COASTAL PLAINS TUESDAY. KEPT 50-60 PERCENT
CHANCE POPS OVER THE COASTAL PLAINS TO LOW END CHANCE POPS FAR WEST
ON TUESDAY. DIFFLUENT FLOW ALOFT WILL WEAKEN OVER THE REGION BY
WEDNESDAY BUT SUFFICIENT MOISTURE WILL BE IN PLACE FOR DIURNALLY
DRIVEN SCATTERED CONVECTION THAT WILL LINGER INTO THURSDAY. THE
UPPER LOW WILL MOVE INTO THE OHIO VALLEY AS A WEAKENING SHORT WAVE
TROUGH FRIDAY AS A WEAK UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS.
A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA THURSDAY NIGHT
BRINGING IN DRIER AIR AND LOWER RAIN CHANCES FOR FRIDAY WITH ONLY A
SLIGHT CHANCE ALONG THE RIO GRANDE. THE NEXT UPPER LOW WILL MOVE
INTO THE WEST COAST FRIDAY WITH A WEAK SHORT WAVE TROUGH NEAR BAJA.
THIS SHORT WAVE TROUGH WILL MOVE TOWARD SOUTH TEXAS FOR THE WEEKEND.
WILL PLACE 20-30 PERCENT CHANCE POPS OVER THE BRUSH COUNTRY TO THE
COASTAL BEND AS THIS SHORT WAVE TROUGH INTERACTS WITH BETTER
MOISTURE MOVING UP THE RIO GRANDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 79 73 82 70 / 50 60 70 60 20
VICTORIA 70 78 70 81 68 / 70 80 80 60 20
LAREDO 72 83 70 87 69 / 40 60 50 30 20
ALICE 72 81 71 85 70 / 50 70 60 50 20
ROCKPORT 72 79 74 82 70 / 50 60 70 60 30
COTULLA 68 80 67 85 68 / 60 80 50 30 20
KINGSVILLE 73 82 72 84 70 / 40 60 60 60 20
NAVY CORPUS 73 79 74 82 72 / 40 60 70 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
COASTAL FLOOD WARNING UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CALHOUN.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
LK/84...SHORT TERM
TMT/89...LONG TERMHazardous weather outlook, Apr 17, 4:05 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT SUN APR 17 2016 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO AND ARANSAS COUNTIES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT. A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY. SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE OPERATORS MONDAY INTO MONDAY NIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING. TMT
In the hours before
Special weather statement, Apr 17, 2:15 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT SUN APR 17 2016
TXZ230-231-172000-
MCMULLEN-LIVE OAK-
215 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR 9
MILES SOUTH OF CHOKE CANYON...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...SIMMONS AND CALLIHAM.
LAT...LON 2862 9834 2861 9833 2862 9833 2857 9813
2828 9827 2832 9846 2864 9843
TIME...MOT...LOC 1914Z 193DEG 11KT 2838 9835
HEAVENERSpecial weather statement, Apr 17, 3:04 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT SUN APR 17 2016
TXZ230-231-172045-
MCMULLEN-LIVE OAK-
304 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SIMMONS...OR 11 MILES SOUTHWEST OF CHOKE CANYON...MOVING NORTH AT 30
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...CALLIHAM...WHITSETT AND SIMMONS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2828 9829 2828 9849 2864 9854 2864 9834
2861 9833 2867 9826
TIME...MOT...LOC 2003Z 178DEG 25KT 2837 9840
HEAVENERSpecial weather statement, Apr 17, 4:30 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016
TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897
HEAVENERSpecial weather statement, Apr 17, 6:12 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 612 PM CDT SUN APR 17 2016 TXZ229-172345- LA SALLE- 612 PM CDT SUN APR 17 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY... AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOS ANGELES...OR 13 MILES EAST OF COTULLA...MOVING NORTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOS ANGELES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2841 9889 2835 9908 2852 9916 2858 9895 TIME...MOT...LOC 2309Z 158DEG 12KT 2845 9902 HEAVENER
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:03 PM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 48 min |
| Apr 17, 7:37 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 17, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 41 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | CRP | La Salle, Webb | 32 min |
| Apr 17, 8:38 PM CDT | Tornado Warning | CRP | Webb | 22 min |
| Apr 17, 8:54 PM CDT | Tornado Warning | CRP | Webb | 29 min |
| Apr 17, 9:07 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 17, 9:11 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Apr 17, 9:20 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 55 min |
| Apr 17, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Apr 17, 10:18 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Apr 17, 10:27 PM CDT | Special Weather Statement | CRP | Webb | 63 min |
| Apr 17, 10:42 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 38 min |
| Apr 17, 11:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Apr 18, 12:21 PM CDT | Special Weather Statement | CRP | Dimmit | 24 min |
| Apr 18, 1:15 PM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Apr 18, 2:02 PM CDT | Special Weather Statement | CRP | Dimmit | 43 min |
| Apr 18, 2:35 PM CDT | Special Weather Statement | CRP | Nueces | 55 min |
| Apr 18, 2:42 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Apr 18, 2:44 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Apr 18, 2:49 PM CDT | Special Marine Warning | CRP | 41 min | |
| Apr 18, 3:30 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Apr 18, 3:32 PM CDT | Special Marine Warning | CRP | 88 min | |
| Apr 18, 3:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 115 min |
| Apr 18, 3:55 PM CDT | Tornado Warning | CRP | Webb | 35 min |
| Apr 18, 4:11 PM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 18, 4:21 PM CDT | Tornado Warning | CRP | Webb | 24 min |
| Apr 18, 4:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | CRP | Webb | 31 min |
| Apr 18, 4:46 PM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Apr 18, 5:05 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| Apr 18, 5:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 3 hr |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | CRP | Nueces | 48 min |
| Apr 18, 5:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 115 min |
| Apr 18, 5:56 PM CDT | Special Weather Statement | CRP | Kleberg | 64 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.